MAUDE Adverse Event Report: TIDI PRODUCTS, LLC C-ARMOR; C-ARMOR DRAPE KIT

TIDI PRODUCTS, LLC C-ARMOR; C-ARMOR DRAPE KIT
Model Number 5536
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Affected product was not returned to the manufacturer.However, photographs were provided and manufacturer was able to confirm the contamination of the product in its packaging.At this time, the investigation is ongoing, and no further information is available.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reported a foreign material, possibly a bug, was found inside the sealed and sterile package of a drape cover.No further information was provided.The date the issue was discovered is unknown and no patient incident or injury was reported.

Brand Name
C-ARMOR
Common Device Name
C-ARMOR DRAPE KIT
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
MDR Report Key7795162
Report Number2182318-2018-00005
Device Sequence Number19111720
Product Code PUI
UDI-Device Identifier01618125140168
UDI-Public01618125140168
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2022
Device Model Number5536
Device Catalogue Number5536
Device Lot Number018301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1